Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 228, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 16, 2012, 5:16 PM CDT for Osage County, Pawnee County, Tulsa County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2012, 5:16 PM CDT (22:16 UTC)
- Expired
- Aug 16, 2012, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK, Tulsa County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:23 PM CDT | TSTM WND DMG | 4 E Westport, OK | SEVERAL TREE LIMBS DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1119 J/kg
- Mixed-layer CIN
- -249 J/kg
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS54 KTSA 162216
SVRTSA
OKC113-117-143-162300-
/O.NEW.KTSA.SV.W.0228.120816T2216Z-120816T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU AUG 16 2012
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA
WESTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 600 PM CDT
* AT 515 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT CREEK
STATE PARK...MOVING SOUTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9625 3621 9601 3608 9614 3608 9616
3621 9635
TIME...MOT...LOC 2216Z 307DEG 11KT 3623 9626
$$2 follow-up statements
783
WWUS54 KTSA 162242
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT THU AUG 16 2012
OKC117-162253-
/O.CAN.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
PAWNEE OK-
542 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...
LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2243Z 307DEG 11KT 3619 9621
$$
OKC113-143-162300-
/O.CON.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
OSAGE OK-TULSA OK-
542 PM CDT THU AUG 16 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
WESTERN TULSA AND SOUTHEASTERN OSAGE COUNTIES...
AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SAND SPRINGS...MOVING SOUTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SAND
SPRINGS AND TULSA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2243Z 307DEG 11KT 3619 9621
$$425
WWUS54 KTSA 162254
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU AUG 16 2012
OKC113-143-162305-
/O.EXP.KTSA.SV.W.0228.000000T0000Z-120816T2300Z/
OSAGE OK-TULSA OK-
554 PM CDT THU AUG 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TULSA AND SOUTHEASTERN
OSAGE COUNTIES EXPIRES AT 600 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3619 9625 3623 9625 3629 9619 3621 9601
3608 9614 3608 9616 3617 9627
TIME...MOT...LOC 2255Z 307DEG 11KT 3617 9617
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 3:16 PM CDT, 2 hours earlier.
Area forecast discussion, Aug 16, 3:16 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 316 PM CDT THU AUG 16 2012 .DISCUSSION... SURFACE ANALYSIS SHOWS SUBTLE PRE-FRONTAL TROF STRETCHING FROM FAR NW AR INTO CNTRL OK...WITH TRUE COLD FRONT ACROSS FAR NWRN PORTIONS OF THE FORECAST AREA INTO WCNTRL OK. HAVE SEEN ISOLATED STRONG/SEVERE STORMS DEVELOP ALONG THE LEADING BOUNDARY...WITH ACTIVITY BEGINNING TO FORM ALONG THE FRONT. SHEAR REMAINS QUITE MEAGER...BUT HIGH INSTABILITY (SBCAPES AROUND 2000-3000 J/KG) WILL CONTINUE TO SUPPORT A FEW SEVERE STORMS INTO THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. LOCALLY HEAVY RAIN LIKELY AS WELL GIVEN SLOW STORM MOVEMENT. FRONT EXPECTED TO DRIFT INTO SE OK OVERNIGHT...THEN STALL NEAR THE RED RIVER/NRN TX FOR THE NEXT FEW DAYS. WITH NWLY UPPER FLOW IN PLACE...COULD SEE A FEW ROUNDS OF SHOWERS/THUNDERSTORMS...WITH THE BEST CHANCES LOOKING TO BE FRIDAY NIGHT INTO SATURDAY. ANOTHER WAVE COMING THROUGH IN THE NW FLOW SHOULD EVENTUALLY PUSH MOST OF THE ACTIVITY S OF THE FORECAST AREA BY SUNDAY. HAVE KEPT THE FORECAST DRY LATER SUNDAY INTO EARLY NEXT WEEK...BUT WILL INTRODUCE LOW POPS LATER TUESDAY INTO WEDNESDAY AS ECMWF REMAINS CONSISTENT IN DROPPING A STRONGER UPPER WAVE INTO THE CNTRL/SRN PLAINS. CLOUD COVER/PRECIP EXPECTED TO HOLD DAYTIME TEMPS BELOW SEASONAL NORMS THROUGH THE WEEKEND...WITH A MODEST WARMING TREND INTO NEXT WEEK. GENERALLY BLENDED THE MET/MAV FOR THE NEXT FEW DAYS...AND STAYED FAIRLY CLOSE TO MEX NUMBERS INTO THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... TUL 67 87 64 86 / 50 20 50 30 FSM 72 92 69 88 / 50 30 60 40 MLC 70 92 67 88 / 50 40 60 40 BVO 64 87 59 87 / 40 20 40 20 FYV 66 86 61 85 / 60 20 40 30 BYV 65 85 60 82 / 60 20 30 20 MKO 69 90 64 88 / 50 30 60 40 MIO 66 86 61 84 / 50 20 20 20 F10 70 90 66 87 / 50 30 60 40 HHW 72 92 70 88 / 30 40 60 50 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....18
Hazardous weather outlook, Aug 16, 4:30 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 430 PM CDT THU AUG 16 2012 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 430 PM CDT THU AUG 16 2012 ...SEVERE THUNDERSTORM THREAT WILL CONTINUE INTO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EAST CENTRAL AND SOUTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT CURRENTLY MOVING INTO NORTHEAST OKLAHOMA. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED INTO THE EVENING HOURS ALONG THE FRONTAL BOUNDARY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...WITH DAMAGING WINDS AND HAIL BEING THE MAIN THREATS. THE SEVERE POTENTIAL WILL BEGIN TO WANE SOMEWHAT TOWARD LATE EVENING AS INSTABILITY DECREASES. HOT CONDITIONS WILL CONTINUE SOUTH OF THE FRONT INTO THE EVENING HOURS. THE HEAT...GUSTY WINDS...AND CONTINUED DRY FUELS WILL RESULT IN AN ELEVATED FIRE DANGER. OUTFLOWS IN THE VICINITY OF THUNDERSTORMS COULD ALSO RESULT IN A QUICK RISE IN WIND SPEED AS WELL AS ERRATIC WIND DIRECTIONS THAT COULD CAUSE FIRE FIGHTING ISSUES. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE COLD FRONT IS EXPECTED TO STALL WITHIN THE VICINITY OF THE RED RIVER FRIDAY AND SATURDAY. THUNDERSTORM CHANCES WILL REMAIN NORTH OF THE STALLED BOUNDARY. A SECONDARY PUSH OF DRIER AIR WILL ADVANCE THE FRONT FURTHER SOUTH BY SUNDAY...WHICH WILL MARK THE BEGINNING OF A PERIOD OF SETTLED WEATHER THAT WILL LIKELY CONTINUE INTO THE EARLY PART OF THE NEXT WORK WEEK. TOWARD THE MIDDLE OF NEXT WEEK...ANOTHER UPPER LEVEL DISTURBANCE WILL MOVE THROUGH THE AREA...INCREASING THUNDERSTORM CHANCES ONCE AGAIN. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Aug 16, 3:47 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT THU AUG 16 2012
ARZ001-OKZ058-063-162115-
BENTON AR-DELAWARE OK-OTTAWA OK-
347 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA
AT 348 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GROVE...MOVING
EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...GROVE...TIFF CITY...SULPHUR SPRINGS AND HONEY CREEK STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3670 9461 3651 9461 3650 9433 3641 9435
3653 9488 3671 9484
TIME...MOT...LOC 2048Z 280DEG 13KT 3661 9475Special weather statement, Aug 16, 4:24 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
424 PM CDT THU AUG 16 2012
OKZ057-058-162200-
CRAIG OK-OTTAWA OK-
424 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CRAIG AND SOUTHERN OTTAWA
AT 425 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NARCISSA...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...MIAMI...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA AND
TWIN BRIDGES STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3691 9465 3668 9465 3670 9502 3688 9501
TIME...MOT...LOC 2125Z 269DEG 14KT 3679 9493Special weather statement, Aug 16, 4:34 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
434 PM CDT THU AUG 16 2012
OKZ055-061-162200-
ROGERS OK-WASHINGTON OK-
434 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL ROGERS AND SOUTHERN WASHINGTON
AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
OOLOGAH...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CLAREMORE...TIAWAH...FOYIL...OOLOGAH...
BUSHYHEAD AND VERA.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3645 9544 3635 9543 3619 9546 3638 9582
3639 9582 3640 9579 3642 9580 3642 9590
3644 9593 3653 9581
TIME...MOT...LOC 2135Z 288DEG 23KT 3643 9576Special weather statement, Aug 16, 4:41 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU AUG 16 2012
OKZ057-062-162215-
CRAIG OK-MAYES OK-
441 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CRAIG AND NORTHEASTERN MAYES
AT 441 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BIG CABIN...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...KETCHUM...BIG CABIN...SPAVINAW...
STRANG...ADAIR...PENSACOLA...LANGLEY...DISNEY...SPAVINAW STATE
PARK...CHEROKEE STATE PARK AND DISNEY LITTLE BLUE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3657 9501 3629 9501 3639 9530 3656 9529
TIME...MOT...LOC 2141Z 282DEG 12KT 3650 9518Special weather statement, Aug 16, 4:50 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU AUG 16 2012
OKZ063-162215-
DELAWARE OK-
450 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL DELAWARE
AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
ZENA...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...JAY...COLCORD...ZENA AND LAKE EUCHA
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3652 9461 3629 9459 3624 9467 3647 9501
3649 9500 3661 9493
TIME...MOT...LOC 2150Z 295DEG 18KT 3649 9488Special weather statement, Aug 16, 5:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU AUG 16 2012
OKZ054-059-060-064-162245-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
516 PM CDT THU AUG 16 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHEASTERN CREEK...SOUTHEASTERN OSAGE...EASTERN PAWNEE AND
SOUTHERN TULSA
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF SAND SPRINGS...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND
SPRINGS...JENKS...WESTPORT...WALNUT CREEK STATE PARK AND KEYSTONE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3617 9581 3597 9600 3620 9637 3633 9622
TIME...MOT...LOC 2216Z 303DEG 14KT 3620 9617The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:24 PM CDT | Special Weather Statement | TSA | Sequoyah | 36 min |
| Aug 16, 1:42 PM CDT | Special Weather Statement | TSA | Delaware | 33 min |
| Aug 16, 1:53 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Aug 16, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 46 min |
| Aug 16, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware | 60 min |
| Aug 16, 2:38 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 37 min |
| Aug 16, 3:23 PM CDT | Special Weather Statement | TSA | Delaware | 67 min |
| Aug 16, 4:19 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 26 min |
| Aug 16, 4:24 PM CDT | Special Weather Statement | TSA | Ottawa | 36 min |
| Aug 16, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 26 min |
| Aug 16, 4:34 PM CDT | Special Weather Statement | TSA | Rogers | 26 min |
| Aug 16, 4:41 PM CDT | Special Weather Statement | TSA | Mayes | 34 min |
| Aug 16, 4:50 PM CDT | Special Weather Statement | TSA | Delaware | 25 min |
| Aug 16, 4:53 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 28 min |
| Aug 16, 5:03 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 30 min |
| Aug 16, 5:16 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Aug 16, 5:21 PM CDT | Special Weather Statement | TSA | Mayes | 24 min |
| Aug 16, 5:25 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| Aug 16, 5:31 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 29 min |
| Aug 16, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 36 min |
| Aug 16, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 46 min |
| Aug 16, 5:47 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| Aug 16, 5:53 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 52 min |
| Aug 16, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Tulsa, Wagoner | 46 min |
| Aug 16, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 31 min |
| Aug 16, 6:30 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| Aug 16, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.